Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ivanitskaya, Ol'ga Semenovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 3

Number of views:
This page:29
Abstract pages:126
Full texts:91

http://www.mathnet.ru/eng/person139472
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1981
1. Yu. P. Vyblyi, O. S. Ivanitskaya, “Gauging of electromagnetic orientation in general relativity”, Dokl. Akad. Nauk SSSR, 256:1 (1981),  54–57  mathnet
1974
2. O. S. Ivanitskaya, “Invariants of a local Lorentz subgroup in the Einstein theory of gravitation”, Dokl. Akad. Nauk SSSR, 218:3 (1974),  540–542  mathnet  mathscinet  zmath
1971
3. O. S. Ivanitskaya, “On local Lorentz transformation for general covariant observed values”, Dokl. Akad. Nauk SSSR, 201:2 (1971),  315–317  mathnet

1983
4. V. B. Braginskii, Yu. S. Vladimirov, O. S. Ivanitskaya, N. V. Mitskevich, F. A. Nikolaev, K. A. Piragas, A. A. Sokolov, K. P. Stanyukovich, F. I. Fedorov, R. I. Khrapko, “Mikhail Fedorovich Shirokov (Obituary)”, UFN, 141:4 (1983),  719–720  mathnet; Phys. Usp., 26:12 (1983), 1114–1115

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021